$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Abstract

In this paper, we prove a strong large deviations theorem for the ratio of independent randoem variables with error rate of $O(n^{-1})$. To obtain our results we use the inversion formula for the tail probability and apply the Chaganty and Sethuraman's (1985) approach.

참고문헌 (11)

  1. Sur un nouveau theoreme-limite de la theorie des probabilites , Cramer,H. , Actualites Scienfiques et Industrielles / v.736,pp.5-23, 1938
  2. On the probability of large deviations and exact slopes , Sievers,G.L. , Annals of Mathematical Statistics / v.40,pp.1908-1921, 1969
  3. Strong large deviation and local limit theorems , Chaganty,N.R.;Sethuraman,J. , Technical report / v.,pp., 1987
  4. Large deviation local limit theorems for arbitrary sequences of random variables , Chaganty,N.R.;Sethuraman,J. , The Annals of Probability / v.13,pp.97-114, 1985
  5. Large deviations of the sample mean in general vector spaces , Bahadur,R.R.;Zabel,S.L. , The Annals of Probability / v.7,pp.587-621, 1979
  6. A large deviation local limit theorem for the ratio of independent sequences of random variables , Cho,D.H. , InJe Journal / v.7,pp.213-226, 1991
  7. On deviation of the sample mean , Bahadur,R.R.;Ranga Rao,R. , Annals of Mathematical Statistics / v.31,pp.1015-1027, 1960
  8. Cramer type deviations for linear combinations for order statistics , Vandemaele,M.;Veraverbeke,N. , The Annals of Probability / v.10,pp.423-434, 1982
  9. A mesure of asymptotic efficiency for tests of a hypothesis based sum of observation , Chernoff,H. , Annals of Mathematical Statistics / v.23,pp.493-507, 1952
  10. A strong large deviations theorem for the ratio of independent random variables , Choi,H.S.;Kim,C.Y.;Kim,W.C.;Jeon,J.W. , Journal of Korean Mathematical Society / v.29,pp.153-163, 1992
  11. Convergence rates of large deviation probabilities in the multidimentional case , Steinebach,J. , The Annals of Probability / v.6,pp.751-759, 1978

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일